Tsukuba Journal of Mathematics

Riemannian manifolds structured by a local conformal section

Filip Defever and Radu Rosca

Full-text: Open access

Abstract

Geometrical and structural properties are proved for manifolds which are sturctured by the presence of a local conformal section.

Article information

Source
Tsukuba J. Math., Volume 28, Number 2 (2004), 401-416.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164808

Digital Object Identifier
doi:10.21099/tkbjm/1496164808

Mathematical Reviews number (MathSciNet)
MR2105944

Zentralblatt MATH identifier
1077.53031

Citation

Defever, Filip; Rosca, Radu. Riemannian manifolds structured by a local conformal section. Tsukuba J. Math. 28 (2004), no. 2, 401--416. doi:10.21099/tkbjm/1496164808. https://projecteuclid.org/euclid.tkbjm/1496164808


Export citation